JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE OPERATIONAL CALCULUS FOR A MEASURE-VALUED DYSON SERIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE OPERATIONAL CALCULUS FOR A MEASURE-VALUED DYSON SERIES
Ryu, Kun-Sik;
  PDF(new window)
 Abstract
Recently, we proved the existence theorem of measure-valued Feynman-Kac formula and showed that it satisfied Volterra`s integral equation. In this paper, we establish the operational calculus for a measure-valued Dyson series and give some examples related to the measure-valued Dyson series.
 Keywords
analogue of Wiener measure;measure-valued Dyson series;operational calculus;Bartle integral;
 Language
English
 Cited by
1.
THE ROTATION THEOREM ON ANALOGUE OF WIENER SPACE,;;

호남수학학술지, 2007. vol.29. 4, pp.577-588 crossref(new window)
2.
AN INTEGRATION FORMULA FOR ANALOGUE OF WIENER MEASURE AND ITS APPLICATIONS,;

충청수학회지, 2010. vol.23. 4, pp.711-720
1.
THE ROTATION THEOREM ON ANALOGUE OF WIENER SPACE, Honam Mathematical Journal, 2007, 29, 4, 577  crossref(new windwow)
2.
Survey of the Theories for Analogue of Wiener Measure Space, Interdisciplinary Information Sciences, 2009, 15, 3, 319  crossref(new windwow)
 References
1.
R. H. Cameron and D. A. Storvick, An operator-valued function space integral and related integral equation, J. Math. Mech. 18 (1968), no. 16, 517-549

2.
R. P. Feynman, Space-time approach to non-relastivistic quantum mechanics, Revs. Modern Phys. 20 (1948), 367-387 crossref(new window)

3.
R. P. Feynman, An operator calculus having applications in quantum electrodynamics, Physical Review 80 (1951), no. 1, 108-128 crossref(new window)

4.
G. W. Johnson and M. L. Lapidus, Noncommutative operations on Wiener functionals and Feynman's operational calculus, J. Funct. Anal. 81 (1988), no. 1, 74-99 crossref(new window)

5.
K. S. Ryu and M. K. Im, A measure-valued analogue of Wiener measure and the measure-valued Feynman-Kac formula, Trans. Amer. Math. Soc. 354 (2002), no. 12, 4921-4951 crossref(new window)

6.
K. S. Ryu and M. K. Im, The measure-valued Dyson series and its stability theorems, J. Korean Math. Soc. (to appear)